2 doctors weighed in:

Is thioridazine dangerous?

2 doctors weighed in
Dr. Heidi Fowler
Psychiatry

In brief: Thioridazine

was dangerous enough that the brand named product (Mellaril) was withdrawn from the worldwide market in 2005.
Generic products can still be purchased

In brief: Thioridazine

was dangerous enough that the brand named product (Mellaril) was withdrawn from the worldwide market in 2005.
Generic products can still be purchased
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Dr. Alan Ali
Psychiatry

In brief: Thioridazine

Also known as mellaril, is one of older antipsychotic medications with significant side-effects especially if used with other medications, to include abnormal muscle movements, diabetes, increase cholesterol, effect on heart, excess sedation, excess dryness, etc.

In brief: Thioridazine

Also known as mellaril, is one of older antipsychotic medications with significant side-effects especially if used with other medications, to include abnormal muscle movements, diabetes, increase cholesterol, effect on heart, excess sedation, excess dryness, etc.
Dr. Alan Ali
Dr. Alan Ali
Thank
Read more answers from doctors